# SDR DALA2023080406337

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 74,629 hours, 28,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 3 LEFT DOOR ARMING LEVER IS NOT GOING INTO THE DISARM POSITION. CORRECTIVE ACTION: REMOVED DEBRIS; DOOR OPS CKS NML REF B757 AMM 52-11. (4916564)
